# SDR IPXA2021102075157

- Difficulty date: September 25, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC31024
- Condition: None
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING REAR SPAR LWR CAP SUPPORT IS CORRORED AT STA-390.REMOVE, FABRICTED AND REPLACED CORRORED LWR CAP SUPPORT IAW DWG ARC3102 AND MD-11 SRM 51-33-01. (MINOR)
